Searching: http://spark.kufu.no/fhir/_snapshot?id=ad1f23c1-0d93-4576-b30d-c6b1a651b5e0&start=0
From RowNum: 0
id: ad1f23c1-0d93-4576-b30d-c6b1a651b5e0 (excluded)
start: 0
First Link: http://spark.kufu.no/fhir/_snapshot?id=ad1f23c1-0d93-4576-b30d-c6b1a651b5e0&start=0
Last Link: http://spark.kufu.no/fhir/_snapshot?id=ad1f23c1-0d93-4576-b30d-c6b1a651b5e0&start=0
Type: Searchset, 4 of 4
DetectedIssue/allergy/_history/1 Modified: 5/28/2019 2:44:55 PM +02:00

[Put rendering here]
DetectedIssue/ddi/_history/1 Modified: 5/28/2019 2:44:55 PM +02:00

Severity: High - Risk of internal bleeding

Those who take acetaminophen along with the widely used blood-thinning drug warfarin may face the risk of serious internal bleeding. People on warfarin who take acetaminophen for at least seven days in a row should be closely watched for bleeding.

Mitigation: Jan 5, 2014 by Dr. Adam Careful:

Asked patient to discontinue regular use of Tylenol and to consult with clinician if they need to resume to allow appropriate INR monitoring

DetectedIssue/duplicate/_history/1 Modified: 5/28/2019 2:44:55 PM +02:00

Similar test was performed within the past 14 days

DetectedIssue/lab/_history/1 Modified: 5/28/2019 2:44:55 PM +02:00

[Put rendering here]